Ukrainian Mathematical Journal

, Volume 62, Issue 2, pp 203–209 | Cite as

On generalization of ⊕-cofinitely supplemented modules

  • B. Nisanci
  • A. Pancar

We study the properties of ⊕-cofinitely radical supplemented modules, or, briefly, cgs -modules. It is shown that a module with summand sum property (SSP) is cgs if and only if M/w Loc M (w Loc M is the sum of all w-local direct summands of a module M) does not contain any maximal submodule, that every cofinite direct summand of a UC-extending cgs -module is cgs , and that, for any ring R, every free R-module is cgs if and only if R is semiperfect.


Direct Summand Valuation Ring Endomorphism Ring Radical Supplement Jacobson Radical 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Philadelphia (1991).zbMATHGoogle Scholar
  2. 2.
    R. Alizade, G. Bilhan, and P. F. Smith, “Modules whose maximal submodules have supplements,” Commun. Algebra, 29, No. 6, 2389–2405 (2001).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Harmancı, D. Keskin, and P. F. Smith, “On ⊕-supplemented modules,” Acta Math. Hungar., 83, No. 1–2, 161–169 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    H. Çalışıcı and A. Pancar, “⊕-Cofinitely supplemented modules,” Czech. Math. J., 54, No. 129, 1083–1088 (2004).zbMATHGoogle Scholar
  5. 5.
    J. Clark, C. Lomp, N. Vajana, and R. Wisbauer, Lifting Modules, Birkhäuser, Basel (2006).zbMATHGoogle Scholar
  6. 6.
    Y. Wang and N. Ding, “Generalized supplemented modules,” Taiwan. J. Math., 10, No. 6, 1589–1601 (2006).zbMATHMathSciNetGoogle Scholar
  7. 7.
    E. Büyükaşık and C. Lomp, “On a recent generalization of semiperfect rings,” Bull. Austral. Math. Soc., 78, 317–325 (2008).zbMATHCrossRefGoogle Scholar
  8. 8.
    M. T. Koşan, “Generalized cofinitely semiperfect modules,” Int. Electron. J. Algebra, 5, 58–69 (2009).zbMATHMathSciNetGoogle Scholar
  9. 9.
    A. Ç. Özcan, A. Harmancı, and P. F. Smith, “Duo modules,” Glasgow Math. J. Trust., 48, 533–545 (2006).zbMATHCrossRefGoogle Scholar
  10. 10.
    A. Idelhadj and R. Tribak, “On some properties of ⊕-supplemented modules,” Int. J. Math. Math. Sci., 69, 4373–4387 (2003).CrossRefMathSciNetGoogle Scholar
  11. 11.
    S. H. Mohamed and B. J. Müller, Continuous and Discrete Modules, Cambridge University Press, Cambridge (1990).zbMATHCrossRefGoogle Scholar
  12. 12.
    G. Puninski, “Projective modules over the endomorphism ring of a biuniform module,” J. Pure Appl. Algebra, 188, 227–246 (2004).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • B. Nisanci
    • 1
  • A. Pancar
    • 1
  1. 1.Ondokuz Mayıs UniversitySamsunTurkey

Personalised recommendations